# SDR USAA2013122400010

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 97,221 hours, 34,441 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N30013
- Condition: Delaminated
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, DELAMINATED AREA ON LT UPPER HORIZONTAL STABILIZER INBD FWD SKIN PANEL BETWEEN FSS 56.05 TO FSS 83.48, APPROXIMATELY 18 INCHES OTBD FROM FUSELAGE.  REPAIRED LT UPPER HORIZONTAL STABILIZER INBD FWD SKIN PANEL BETWEEN FSS 56.05 TO FSS 83.48 IAW EA 505913.
